# SDR MWEA050038

- Difficulty date: May 4, 2005
- Submitted: May 6, 2005
- Operation: Air carrier
- Aircraft: N902ME
- Make and model: Boeing 717-200
- Aircraft serial: 55166
- Aircraft time: 6,123 hours, 3,522 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Anti-Ice System
- Part number: 5887275505
- Part serial: 02148R03200314
- Condition: Failed
- Location: Windshield
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTS WINDOW ANTI-ICE FAIL.  REMOVED AND REPLACED WINDSHIELD.
